Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/4727
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMir-Kasimov, Rufat M.-
dc.date.accessioned2016-06-06T13:32:39Z-
dc.date.available2016-06-06T13:32:39Z-
dc.date.issued2004-11-
dc.identifier.citationMir-Kasimov, R. M. (2004). On classical and quantum q-oscillators in the relativistic theory. Czechoslovak Journal of Physics, 54(11), 1365-1370. doi:10.1007/s10582-004-9802-2en_US
dc.identifier.issn0011-4626-
dc.identifier.issn0011-4626-
dc.identifier.urihttp://doi.org/10.1007/s10582-004-9802-2-
dc.identifier.urihttp://hdl.handle.net/11147/4727-
dc.description.abstractThe factorization method, applied to the finite-difference Schrödinger equation in the relativistic configurational space, allows to consider the q-deformations as a relativistic effect. In particular, different factorizations allow to obtain all known q-oscillators in a unified way. The classical limit of deformed Hamiltonians is investigated.en_US
dc.language.isoenen_US
dc.publisherSpringer Verlagen_US
dc.relation.ispartofCzechoslovak Journal of Physicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectClassicalen_US
dc.subjectOscillatorsen_US
dc.subjectQuantumen_US
dc.subjectRelativisticen_US
dc.titleOn classical and quantum q-oscillators in the relativistic theoryen_US
dc.typeConference Objecten_US
dc.institutionauthorMir-Kasimov, Rufat M.-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume54en_US
dc.identifier.issue11en_US
dc.identifier.startpage1365en_US
dc.identifier.endpage1370en_US
dc.identifier.wosWOS:000226108500032en_US
dc.identifier.scopus2-s2.0-24144452860en_US
dc.relation.publicationcategoryKonferans Öğesi - Uluslararası - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1007/s10582-004-9802-2-
dc.relation.doi10.1007/s10582-004-9802-2en_US
dc.coverage.doi10.1007/s10582-004-9802-2en_US
dc.identifier.wosqualityQ4-
dc.identifier.scopusqualityQ3-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.openairetypeConference Object-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.languageiso639-1en-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
4727.pdfConference Paper137.23 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

Page view(s)

132
checked on May 20, 2024

Download(s)

172
checked on May 20, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.